# SDR DALA2016030601682

- Difficulty date: March 5, 2016
- Submitted: March 6, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 579
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON PREVIOUS REPAIR EXTERNAL SKIN AT BS 579 BETWEEN LONG 28 AND 30 RT.  DUE TO EXCESSIVE DENTS AREA WILL BE REPAIR IAW SRM 53-04-1, PAR 7. C, 5, A, 1 AND ER/A 543172-14. REPAIR WAS ACCOMPLISHED IAW SRM 51-30-2, 51-30-5, 51-10-3 AND ER/A 543172-14, REV ORIGINAL.
